MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO REUSE. 34X4, 1BLA, 2PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-KALAMAZOO REUSE. 34X4, 1BLA, 2PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC
Catalog Number 5922034235
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported to the stryker sales representative that the tourniquet cuff leaked during a procedure.There were no reported adverse consequences; there were no significant procedure delays; there was no medical intervention required.The procedure was completed successfully.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
REUSE. 34X4, 1BLA, 2PRT, QUICK CONNECT
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8235699
Report Number0001811755-2019-00084
Device Sequence Number276917
Product Code KCY
UDI-Device Identifier07613154600113
UDI-Public07613154600113
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5922034235
Device Lot Number50976107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2019
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer03/20/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1